# SDR UPS00832431

- Difficulty date: April 4, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N709UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45914
- Aircraft time: 75,262 hours, 49,358 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 57503653N1
- Part serial: 158329
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, STA 630 - 640 BETWEEN LONG 35L - 35R INTERNAL SKIN IS CORRODED BEYOND LIMITS.  REMOVED AND REPLACED SKIN IAW 8110-3 DH SK 709-687.
